I recently went through about 4-5 months of hair loss. I stopped taking Lexapro and it stopped falling out completely within 6 weeks or so. Do you believe this hair loss is permanent? Do you have any advice on what to use to promote hair growth? I hope this medication did not actually damage the follicles and I will have spots forever. I am worried. Thank you for responding.
45 year old women very nervous.
In medicine, as in life, things are not so clear cut. I cannot say for sure if your hair loss was due to a medication such as Lexapro (escitalopram oxalate), but there are reports of hair loss with this medication. In fact, I’ve written about it in the past. So if it is the Lexapro, I would expect that this loss is temporary and you’ll need to wait with great patience for regrowth to occur. There may be other factors involved, though. This is something you need to explore with your physician and have a medical work up and a good history of events.